Pantecta Chest Discomfort Side Effect Reports
The following Pantecta Chest Discomfort side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Chest Discomfort, can occur, and what you can do about them.
A side effect could appear soon after you start Pantecta or it might take time to develop.
|Wheezing, Chest Discomfort|
This Chest Discomfort side effect was reported by a health professional from JAMAICA. A 80-year-old female patient (weight:NA) experienced the following symptoms/conditions: dyspepsia. The patient was prescribed Pantecta (dosage: 40 Mg, Unk), which was started on Jan 14, 2011. Concurrently used drugs:
|Wheezing, Chest Discomfort|
This Chest Discomfort Pantecta side effect was reported by a health professional from JAMAICA on Jan 28, 2011. A Female , 80 years of age, was diagnosed with
|Chest Discomfort, Wheezing|
This is a Pantecta side effect report of a 80-year-old female patient (weight:NA) from JAMAICA, suffering from the following symptoms/conditions: NA, who was treated with Pantecta (dosage:Unk, start time: Jan 14, 2011), combined with:
Pantecta Chest Discomfort Causes and Reviews
Each year almost 800,000 Americans have a heart attack. A heart attack happens when blood flow to the heart suddenly becomes blocked. Without the blood coming in, the heart can't get oxygen. If not treated quickly, the heart muscle begins to die. But if you do get quick treatment, you may be able to prevent or limit damage to the heart muscle. That's why it's important to know the symptoms of a heart attack and call 9-1-1 if you or someone else is having them. You should call, even if you are not sure that it is a heart attack.
The most common symptoms in men and women are
- Chest discomfort. It is often in center or left side of the chest. It usually lasts more than a few minutes. It may go away and come back. It can feel like pressure, squeezing, fullness, or pain. It also can feel like heartburn or indigestion.
- Shortness of breath. Sometimes this is your only symptom. You may get it before or during the chest discomfort. It can happen when you are resting or doing a little bit of physical activity.
- Discomfort in the upper body. You may feel pain or discomfort in one or both arms, the back, shoulders, neck, jaw, or upper part of the stomach.
You may also have other symptoms, such as nausea, vomiting, dizziness, and lightheadedness. You may break out in a cold sweat. Sometimes women will have different symptoms then men. For example, they are more likely to feel tired for no reason.
The most common cause of heart attacks is coronary artery disease (CAD). With CAD, there is a buildup of cholesterol and other material, called plaque, on their inner walls or the arteries. This is atherosclerosis. It can build up for years. Eventually an area of plaque can rupture (break open). A blood clot can form around the plaque and block the artery.
A less common cause of heart attack is a severe spasm (tightening) of a coronary artery. The spasm cuts off blood flow through the artery.
At the hospital, health care providers make a diagnosis based on your symptoms, blood tests, and different heart health tests. Treatments may include medicines and medical procedures such as coronary angioplasty. After a heart attack, cardiac rehabilitation and lifestyle changes can help you recover.
NIH: National Heart, Lung, and Blood Institute
Pantecta Chest Discomfort Reviews
|Thu, 09 Feb 2012|
My liver counts are high....I've been taking Pantecta for over ten years...Is this a side effect??
|Fri, 03 Dec 2010|
I want to know if you can loose weight by using Pantecta
|Tue, 28 Feb 2012|
If this drug is so dangerous why even manufacture it. I recently started this drug and already being queried colon cancer. Somebody must be held accountable
|Thu, 02 Dec 2010|
|recently diagnosed with emphysemna, 50% lung capacity and together with other medecines was prescribed this drug Pantecta. Reading all these reports of patients that dies after some months after taking this medicament made me afraid. I am 69 years of age and wants to know if there cases of reports for side effects with people of my medical condition. thank you|
|Mon, 11 Jul 2011|
|noticed that my liver got swollen after being on Pantecta for five days.|